Jump to content

Search the Community

Showing results for tags 'inner_shakes'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I started tapering from Prozac, 40 mg and Elavil 40 mg in Oct. 2015. I did not know if I could do it. One of my motivations was 3 years of chronic pelvic pain which started while I was on medication. Then all through 2016 I got sick. I spent 2016 in bed, mostly too tired to do very much and the withdrawal from the drugs was one of mostly forgetting to take the medications as I felt sick and had pains and distress, malaise, flu like symptoms In Nov. 2015 I got very dizzy. In Jan. 2016 I noticed that I had electric zaps up and down my spine and inner trembling. I became so weak in August of 2016, I could barely do anything. It felt like I had infections but I never had fever. By Dec. 2016 I had severe pelvic and groin pain. I could barely sit in Jan and Feb 2017. During all this time I felt ill, but not depressed. Today, I started to feel clinical depression coming on. I have seen a neurologist who discounted my symptoms of neuropathy. I notice that anything can trip the inner trembling and inner electric zap feelings on. In the past and recently there were no explanations of gynecological pain (all tests normal) or abdominal pain ( had 2 colonoscopies). I could put up with all the symptoms - but now 17 months after I started - I am really depressed. My nervous system seems to be hyper and reacts to everything with very subtle neuropathic symptoms which the neurologist discounted. I thought about reinstating prozac but I am scared. I was on antidepressants for 20 years and could not discontinue any of them before. This is the first time I made it - but I think I have peripheral neuropathy and I may not be able to reinstate to any antidepressants. I am still seeing my psych doc thinking that I should go back. But would it be safe?
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy